回淡江大學首頁
Numerical Analysis on Optimal Zone Lengths for Each Pass in Multipass Zone-Refining Processes

類別:期刊論文

學年 / 學期:86-2

出版日期:1998-02-01 00:00:00

著者:Ho, Chii-dong; Yeh, Ho-ming; Yeh, Tzuoo-alun

單位:淡江大學化學工程與材料工程學系

出版者:Canadian Society for Chemical Engineering

著錄名稱、卷期、頁數:The Canadian Journal of Chemical Engineering 76(1), pp.113-119

摘要:The effect of zone length on the separation efficiency in multipass zone-refining processes has been investigated theoretically. The optimal zone length for maximum separation efficiency in each zone pass has been determined. As a well known fact, the best performance in the first pass is achieved by normal-freezing operation. In multipass operations, the optimal zone lengths in each pass and their corresponding maximum fraction of solute removal were obtained with distribution coefficients k and number of passes n as parameters. The results showed the optimal zone lengths for all passes increase with distribution coefficient, but decrease with pass number..

語言:en_US

ISSN:1939-019X 0008-4034

期刊性質:國外

收錄於:SCI EI

通訊作者:Ho, Chii-dong

審稿制度:

國別:USA

出版型式:電子版,紙本